Malaysian Journal of Computer Science (ISSN 0127-9084)
Indexing Page
Visit the official web site at http://ejum.fsktm.um.edu.my

Article Information
Title:Classes Of Interval-Valued Fuzzy Relational Inference Templates
Auhtor(s): Yew Kok Meng ,L. J Kohout ,
Journal:Malaysian Journal of Computer Science (ISSN 0127-9084)
Volume:9, No 1
Year:1996
Keywords:Knowledge-based systems, Interval-valued Inference, Relational Products
Abstract:In this paper, we present the various classes of inference templates which can be instantiated for making inferences in a fuzzy relational inference scheme. These templates are interval-valued and they capture the upper and lower bounds of fuzzy inference using point data. We present five classes of interval-valued inference templates which can be instantiated with bounded fuzzy connectives.
File:Download

Volume Listing